Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Planar and strongly uniform near-rings


Author: George Szeto
Journal: Proc. Amer. Math. Soc. 44 (1974), 269-274
MSC: Primary 16A76
MathSciNet review: 0340351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a finite strongly uniform near-ring defined by G. Ferrero is generalized to the infinite case. A relation between planar near-rings and strongly uniform near-rings is studied. A structure theorem for an integral planar near-ring of M. Anshel and J. Clay is extended to a strongly uniform nearring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340351-7
PII: S 0002-9939(1974)0340351-7
Keywords: Equivalent multipliers, near-rings, integral planar near-rings, planar near-rings, strongly uniform near-rings
Article copyright: © Copyright 1974 American Mathematical Society